# SDR IPXA2024100185773

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 78,754 hours, 16,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0339
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING TEST, EAD SHOWING "BAT LO".   LEFT BATTERY ON CHARGE FOR 1 HR, STILL SHOWING "BAT LO" DURING TEST EMERGENY LIGHTING BATTERY POWER SUPPLY R&R PER AMM 33-51-01/401. EMERGENCY LIGHTING CHECKS SERVICEABLE.
